# SDR TWAA9904104

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOOR SUPPORT TOP AND BOTTOM SIDES AT STA 160, RBL 1 TO 55.  MADE NEW FLOOR SUPPORT OF 7075T6 ANGLE AND INSTALLED WITH HL - 40 HI-LOKS USING 870B2 SEALENT PER SRM 51-01, PAGE 1.
